# SDR R61A2022092700610

- Difficulty date: August 25, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 45,106 hours, 28,220 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 17002456003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 2 CORROSION FOUND ON WING TO FUSELAGE FAIRING SUPPORT STRUCTURE FRAME WEB AT FR52. FRAME WEB REPLACED IAW SRM 51-41-01
